Advanced Search
MyIDEAS: Login

Dependence structure of stable R-GARCH processes

Contents:

Author Info

  • Joanna Nowicka-Zagrajek
  • Aleksander Weron

Abstract

In this paper we investigate properties of R-GARCH processes with positive strictly stable innovations. We derive the unconditional distributions and analyze the dependence structure. This analysis is carried out by means of the measure of dependence - the codifference - which extends the behavior of the covariance function to situations where the covariance function is no longer defined. In the case of R-GARCH(1,1,0) process we determine the exact asymptotic behavior.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.im.pwr.wroc.pl/~hugo/RePEc/wuu/wpaper/HSC_01_02.pdf
File Function: Final draft, 2001
Download Restriction: no

Bibliographic Info

Paper provided by Hugo Steinhaus Center, Wroclaw University of Technology in its series HSC Research Reports with number HSC/01/02.

as in new window
Length: 13 pages
Date of creation: 2001
Date of revision:
Publication status: Published in Probability and Mathematical Statistics 21(2) (2001) 209-223
Handle: RePEc:wuu:wpaper:hsc0102

Contact details of provider:
Postal: Wybrzeze Wyspianskiego 27, 50-370 Wroclaw
Phone: +48-71-3203530
Fax: +48-71-3202654
Email:
Web page: http://prac.im.pwr.wroc.pl/~hugo
More information through EDIRC

Related research

Keywords: Stable distribution; R-GARCH process; dependence; codifference;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Muller, Ulrich A. & Dacorogna, Michel M. & Dave, Rakhal D. & Olsen, Richard B. & Pictet, Olivier V. & von Weizsacker, Jacob E., 1997. "Volatilities of different time resolutions -- Analyzing the dynamics of market components," Journal of Empirical Finance, Elsevier, vol. 4(2-3), pages 213-239, June.
  2. de Vries, Casper G., 1991. "On the relation between GARCH and stable processes," Journal of Econometrics, Elsevier, vol. 48(3), pages 313-324, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wuu:wpaper:hsc0102. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rafal Weron).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.